# SDR 07FDEA02093

- Difficulty date: June 8, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- Aircraft time: 49,432 hours, 10,174 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Bs 1219
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF CENTER TANK RIGHT SIDE FOUND CORROSION AT STA 1219.  CORROSION IN TOP OF CENTER TANK RIGHT SIDE AT STA 1219 CARRIED OUT REPAIR AS PER FEDEX EA NR 1-5710-111114, TITLE: WINGS, CENTER WING FUEL TANK RIGHT SIDE   CORROSION REPAIR.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
